Decidability and Generalized Quantifiers

Akademie-Verlag (1980)
Abstract This article has no associated abstract. (fix it)
Keywords Decidability (Mathematical logic  Predicate calculus
Categories (categorize this paper)
Call number QA9.65.D43 1980
DOI 10.2307/2273113
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 20,860
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Detlef Seese & Martin Weese (1982). L-Elementary Types of Well-Orderings. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 28 (33-38):557-564.

Add more citations

Similar books and articles

Monthly downloads

Added to index

2009-01-28

Total downloads

4 ( #559,342 of 1,906,987 )

Recent downloads (6 months)

1 ( #468,221 of 1,906,987 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.